RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1982 Volume 51, Number 3, Pages 317–326 (Mi tmf2421)

This article is cited in 24 papers

Equations for many-parton distributions in quantum chromodynamics

G. M. Zinovjev, A. M. Snigirev, V. P. Shelest


Abstract: Using the parton interpretation of the perturbation theory diagrams of QCD in the leading logarithmic approximation, we obtain equations for the many-patton distribution and fragmentation functions. These equations have a very different structure, but for certain initial conditions lead to the same solutions, which are identical with the jet counting rules. The basic difference of these equations is manifested when they are generalized to describe hadron jets.

Received: 30.07.1981


 English version:
Theoretical and Mathematical Physics, 1982, 51:3, 523–528

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025